MAUDE Adverse Event Report: METRONIC COVIDIEN HAWKONE 7F; CATHETER, PERIPHERAL, ATHERECTOMY

METRONIC COVIDIEN HAWKONE 7F; CATHETER, PERIPHERAL, ATHERECTOMY
Catalog Number H1-LS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hawkone was received for evaluation.No ancillary devices or cine images from the procedure were received.During visual inspection it was noted that the distal cutter assembly was separated from the cutter torque shaft at the torque shaft adaptor.Witness marks in the torque were present.Four weld witness marks on the torque shaft adaptor were present.The four pin crimps were present.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use a hawkone device during treatment of a severely calcified lesion in the mid superficial femoral artery.The vessel was described as being slightly tortuous.The device was prepped as per ifu without issue.It is reported the nosecone separated from the driveshaft.It was reported that it was possible to turn of the thumbswitch.The cutter driver thumbswitch did not stop functioning while in use in the patient.The device was safely removed from the patient.No deformation noted in the cutter.This issue was identified on the second insertion of the device.No patient injury reported.The device was replaced with another to finish the procedure.

Brand Name
HAWKONE 7F
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
METRONIC COVIDIEN
9775 toledo way
irvine CA 92618
MDR Report Key7365503
Report Number2183870-2018-00179
Device Sequence Number16683399
Product Code MCW
UDI-Device Identifier00821684057926
UDI-Public00821684057926
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141801
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2019
Device Catalogue NumberH1-LS
Device Lot NumberA387483
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2018
Initial Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1